A simple prediction of the rate of the peritectic transformation

St John D.H. and Hogan L.M. (1987) A simple prediction of the rate of the peritectic transformation. Acta Metallurgica, 35 1: 171-174. doi:10.1016/0001-6160(87)90226-4


Author St John D.H.
Hogan L.M.
Title A simple prediction of the rate of the peritectic transformation
Journal name Acta Metallurgica
ISSN 0001-6160
ISBN 978-3-540-88272-5
Publication date 1987-01-01
Year available 1987
Sub-type Article (original research)
DOI 10.1016/0001-6160(87)90226-4
Open Access Status
Volume 35
Issue 1
Start page 171
End page 174
Total pages 4
Publisher PERGAMON-ELSEVIER SCIENCE LTD
Language eng
Subject 2200 Engineering
Abstract The rate of a peritectic transformation is controlled by diffusion through the peritectic envelope. The rate constant is determined by the diffusion coefficient in the peritectic product phase and by the form of the phase diagram features. Peritectic systems can be classified on the basis of phase diagram form to permit easy prediction of relative rate constants.
Keyword Metallurgy & Metallurgical Engineering
Metallurgy & Metallurgical Engineering
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 52 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 62 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 16:55:50 EST by System User